Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Asymptotic solutions of certain linear differential equations in which the coefficient of the parameter may have a zero


Author: Henry Scheffé
Journal: Trans. Amer. Math. Soc. 40 (1936), 127-154
MSC: Primary 34E05; Secondary 34M30
DOI: https://doi.org/10.1090/S0002-9947-1936-1501867-1
MathSciNet review: 1501867
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34E05, 34M30

Retrieve articles in all journals with MSC: 34E05, 34M30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1936-1501867-1
Article copyright: © Copyright 1936 American Mathematical Society